Eichler-shimura homology, intersection numbers and rational structures on spaces of modular forms

Svetlana Katok, John J. Millson

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

In this paper we reinterpret the main results of [8] using the intersection theory of cycles with coefficients. To this end we give a functorial interpretation of Eichler-Schimura periods.

Original languageEnglish (US)
Pages (from-to)737-757
Number of pages21
JournalTransactions of the American Mathematical Society
Volume300
Issue number2
DOIs
StatePublished - Apr 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Eichler-shimura homology, intersection numbers and rational structures on spaces of modular forms'. Together they form a unique fingerprint.

Cite this